# SDR CA120629012

- Difficulty date: June 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Engine: Lyc LTS101750B1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 11730102
- Condition: Cracked
- Location: Tailboom
- Part time: 8,844 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION ENGINEER DISCOVERED 1" CRACK IN THE 10L FRAME.  THE ACFT WAS IMMEDIATELY REMOVED FROM SERVICE.  TAILBOOM REMOVED AND SENT FOR REPAIR.
